# SDR CALA9801768

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT TOP FLANGE OF INTERCOSTAL THREE INCHES AFT OF FLOOR FRAME FS 970, BL 0.  THE TOP FLANGE WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-30-2 AND 51-20-1.
